Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Alvarez, Olivier, 1969- author.

Title Ergodicity, stabilization, and rsingular perturbations for Bellman-Isaacs equations / Olivier Alvarez, Martino Bardi.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2010.
2010

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (90 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Number 960
Memoirs of the American Mathematical Society ; Number 960.
Note "Volume 204, number 960 (fourth of 5 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Singular perturbations (Mathematics)
Differential equations, Partial.
Differential games.
Genre/Form Electronic books.
Added Author Bardi, M. (Martino), author.
Other Form: Print version: Alvarez, Olivier, 1969- Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations. Providence, Rhode Island : American Mathematical Society, c2010 v, 77 pages Memoirs of the American Mathematical Society ; Number 960. 9780821847152 2009049941
ISBN 9780821847152
9781470405748 (e-book)

 
    
Available items only